← Return to Losing Weight with Neuropathy

Discussion
pfbacon (@pfbacon)

Losing Weight with Neuropathy

Neuropathy | Last Active: Jul 29, 2019 | Replies (9)

Comment receiving replies
@pfbacon

I saw my doctor today – I haven't gained weight since I started taking just Lyrica without the Gabapentin. The Lyrica isn't enough to quell the pain though, Im having more of it than I can stand, so he's upping the Lyrica to 3 capsules twice a day instead of 2, and he's adding Cymbalta. He will put in a thing … I can't remember the name of it – in my back, like a little capsule, on Aug. 28. I might be able to stop all of the medications – Yay! Have any of you had the little thingy – I should start another thread about the thingy but I can't remember the name … I had a rough day, you can tell. Peggy

Jump to this post


Replies to "I saw my doctor today - I haven't gained weight since I started taking just Lyrica..."

@pfbacon Hello Peggy, I was reading your post about living with neuropathy. I have been on Gabapentin and had horrible side effects.(It really messed with my coordination) For about nine years, I have been prescribed Lyrica. Under the current dose of 225 mg daily. After the last increase in mg I gained 25 lbs. Thankfully I get relief.
The "thingy" you talk about in your back..is it a pain pump?
Hope you have a lovely day today!